# SDR DALA2019021220917

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 68,101 hours, 49,849 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT VISIT, FOUND RUDDER TO HAVE MISSING FLAME SPRAY. RUDDER P/N SN5955501-1 S/N 403. REMOVED AND REPLACE RUDDER WITH SERVICEABLE REDDER PER WORK CARD 2720-4421. RUDDER, ASSEMBL OFF 88-5554-9-0005 00403 ON 88-5554-9-0005 49321. (LP0941022)
